Hail, Moniteau
- When
- June 5, 2:07 AM CST
- Where
- Moniteau County, Tipton
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.650, -92.783
Local law enforcement reported 3/4 inch hail.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 4, 2:10 PM CST, 11 hours 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 310 PM CDT SAT JUN 4 2005 .DISCUSSION... SUMMER-LIKE PTTN HAS EVOLVED OVR CTRL U.S. WITH RTN OF WARM HUMID DAYS. MOST OF FA MISSED ON PCPN THIS MRNG AND DRY PTTN DIFFICULT TO BRK. UA SYNOP FLOW HAS 500MB CLZD LO OVR ERN CO WITH RDGG FM ERN GLF MEX N TO GT LKS AND E PAC. SVRL S/WVS MOVG NE ARND PLNS LO TO TRIGGER PDS OF TSRA AS INSTABILITY INCREASES OVR RGN. BOTH NAM AND GFS HAVING DIFFICULTY IN TIMING AND PLACEMENT OF PCPN AND NCAR WRF HAS BEEN MDL OF CHOICE FOR FA FOR LAST 2 DAYS. 500MB LO TO LIFT NE INT WRN ONT BY 36HRS WITH RDGG OVR PLNS AS L/WV TROF MOVS INLAND IN PAC NW BY 48HRS. BEST CHCS FOR PCPN FOR FA TO BE LT TNGT AND SUN THEN LESS CHCS FOR ERLY AND MID WK AS RDG BLDS OVR RGN. MOS TEMPS IN FAIRLY CLS AGMT AND ONLY MADE MINOR ADJS. MAXES TO BE IN MID-UPR 80S AND MINS UPR 60S-LOW 70S WITH 2-3 DEG WRMR IN METRO RGN. WITH WRN PTN FA IN MDT RISK TNGT WL INCLD RISK OF STG SFC WNDS/LRG HAIL IN ZNS THERE. AFT NR TERM...NXT CHCS FOR PCPN APPRS TO BE WED NGT THRU FRI IN XTNDD AS UPR RDG MOVS E OF FA AND RGN COMES UNDER SWLY FLOW AGAIN. && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 73 90 69 89 / 40 40 30 20 QUINCY 70 87 64 86 / 70 40 30 20 COLUMBIA 69 87 65 89 / 60 40 30 20 JEFFERSON CITY 69 87 66 89 / 60 40 30 20 SALEM 70 88 67 87 / 40 40 40 20 FARMINGTON 70 88 67 86 / 40 40 40 20 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && BECHTOLD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 936 PM CDT SAT JUN 4 2005 ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-051200- ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-GREENE IL- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MARION-MONITEAU-MONROE- MONTGOMERY-PIKE-PIKE IL-RALLS-SHELBY- 936 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .DAY ONE...REST OF TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS AS WELL...WITH THE GREATEST THREAT BEING OVER NORTHEAST AND CENTRAL MISSOURI. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT THROUGH MIDNIGHT...TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ADDITIONALLY...THERE IS THE CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY AS A WEAK COLD FRONT MOVES ACROSS MISSOURI AND ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH 4 AM DUE TO TORNADO WATCH #397. ILZ060-100-MOZ049-059>064-072-051200- CRAWFORD-FRANKLIN-GASCONADE-MADISON IL-MONTGOMERY IL-OSAGE- ST CHARLES-ST LOUIS-ST LOUIS CITY-WARREN- 936 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...REST OF TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ADDITIONALLY...THERE IS THE CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY AS A WEAK COLD FRONT MOVES ACROSS MISSOURI AND ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. ILZ064-065-069-070-074-079-101-102-MOZ065-073>075-084-085-099-051200- BOND IL-CLINTON IL-FAYETTE IL-IRON-JEFFERSON-MADISON-MARION IL- MONROE IL-RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE- WASHINGTON-WASHINGTON IL- 936 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. .DAY ONE...REST OF TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. HOWEVER...STORMS THAT DO FORM ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ADDITIONALLY...THERE IS THE CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY AS A WEAK COLD FRONT MOVES ACROSS MISSOURI AND ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TES
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL LA BELLE 40.12N 91.91W
06/04/2005 0.75 INCH LEWIS MO PUBLIC
&&
TESThe Pleasant Hill radar (KEAX), 130 km away, was scanning. The volume nearest the first event began at 08:05 UTC.
1 hail. Local standard time, as filed.
Local law enforcement reported 3/4 inch hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452561.